I have only been doing this for two days but I want to stop but I just need peace of mind
I would think that it would be very safe. However, if you have a history of seizures, epilepsy, or are taking other seizure causing meds, that could affect you. 2 days of tramadol is unlikely to cause you any problems. If you had been taking it for a longer period of time, I would consult your doctor. But for 2 days? I doubt it. I am NOT however, a doctor, so if you feel unsure about anything, please consult yours.
Why, after 2 days, are you considering stopping? Is it not prescribed to you? Are you having unwanted side effects?
Unless you have a low seizure threshold you should be OK. You may experience hangover like symptoms for a day or 2, such as headache, nausea, lethargy, but this should be the worse you have to deal with. You may not notice any symptoms at all. If however you do feel faint, shaky etc, contact your doctor, although this is just me being overcautious!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2010 • 2 answers
Posted 29 Mar 2012 • 3 answers
Posted 20 Jan 2015 • 3 answers
I've been taking .5 mg of ativan for 25 days only once a day I want to stop am I at risk of seizures
Posted 24 Mar 2015 • 2 answers
When stopping tramadol, will it cause you to have seizures? I take two 50 MG a day. some days I don?
Posted 18 Apr 2016 • 2 answers